skip to content

Faculty of Economics

Journal Cover

Issler, J. V., Linton, O. and Timmermann, A.

Annals issue on forecasting: guest editors' introduction

Journal of Econometrics

Vol. 164(1) pp. 1-3 (2011)

JEL Codes: C53

Author links: Oliver Linton  

Publisher's Link: http://www.sciencedirect.com/science/article/pii/S030440761100042X



Papers and Publications



Recent Publications


Porzio, T., Rossi, F. and Santangelo, G. The Human Side of Structural Transformation American Economic Review [2022]

Merrick Li, Z. and Linton, O. A ReMeDI for Microstructure Noise Econometrica [2022]

Bilbiie, F. O., Monacelli, T. and Perotti, R. Stabilization vs. Redistribution: The Optimal Monetary-Fiscal Mix Journal of Monetary Economics, accepted [2024]

Ding, Y. A Simple Joint Model for Returns, Volatility and Volatility of Volatility Journal of Econometrics [2023]